MathSciNet Relay Station
MathSciNet bibliographic data
MR278314 (43 #4044) 57.01
Horvatić, Krešo On embedding polyhedra and manifolds. Trans. Amer. Math. Soc. 157 1971 417–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement